advertisement
Question
Posted by: Heidi | 2009/08/20

Can NurIsterate cause dizziness?

Hi

I have been on the Nuristerate injection for about five years now.
For the last year or so I have been getting recurring bouts of quite severe dizziness. As soon as I think I should go and see a doctor about it they seem to go away.
It occurred to me that these dizzy spells seem to occurr for the first week or two after I' ve had my nuristerate injection.
Is this possible? And if so, should I be worried?

Thanks
Heidi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible but this is not a common side effect. It migr be worth a visit to your GP to check your blood pressure and sugar

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement